# SDR CA180103002

- Difficulty date: January 1, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2230 · Auto Throttle System
- Part: Fms
- Part number: 81003112B0303
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CAUTION MSG ON `FMS OEI` ONE ENGINE INOPERATIVE.  LEFT THRUST LEVER WENT TO IDLE, DURING APPROACH TO RUNWAY ON INTERCEPT HEADING, CAUTION FMS OEI MSG AND LEFT THRUST LEVER WENT TO IDLE.  DISCONNECTED AUTO-THROTTLE (A/T) AND ENGINE PARAMETERS, ALL NORMAL.  CANCELLED OEI FMS PERFORMANCE MSG.  NORMAL LANDING AND NO MORE CAUTIONS.  NO INFO MESSAGE ON GRD NO FAULT RPORTED.  ALL SATISFACTORY (TC NR 20180103002).
